# SDR CA110104009

- Difficulty date: December 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 32,178 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTITUDE 070 FLIGHT PHASE LANDING EVENT AT AROUND FL070 THE CREW SELECTED FLAP 8 AND HAD THE FLAP FAIL MSG APPEAR.  THEY DECLARED AN EMERGENCY AND RECEIVED VECTORS FOR RWY34. AT THAT TIME MTC AND DX WERE ADVISED.  THEY LANDED WITHOUT FURTHER INCIDENT AND THERE WAS NO NEG PAX REACTION.   FECU AND LT BPSU REPLACED FLAPS FCK SERVICEABLE TR NOTE: BPSU P/N OFF/ON 855D100-13 S/N OFF 455B S/N ON 347B.  FECU P/N OFF/ON 860D100-18 S/N OFF 872 S/N ON 885.  UNIT SENT FOR REPAIR AND TEARDOWN REPORT REQUESTED MORE INFO TO FOLLOW.
